BazEkon - Biblioteka Główna Uniwersytetu Ekonomicznego w Krakowie

BazEkon home page

Meny główne

Autor
Tatar Jan (Akademia Ekonomiczna w Krakowie / Wydział Finansów i Prawa)
Tytuł
O niektórych miarach rozproszenia rozkładów prawdopodobieństwa
On Certain Measures of the Diffusion of Probability Distribution
Źródło
Przegląd Statystyczny, 1996, vol. 43, z. 3-4, s. 267-274, bibliogr. 4 poz.
Statistical Review
Słowa kluczowe
Rachunek prawdopodobieństwa, Rozkład prawdopodobieństwa
Calculus of probability, Probability distributions
Uwagi
summ.
Abstrakt
The work under examination proposes a characterization of multidimensional variables different from the one applied heretofore; the new counterpart not only liquidates those paradoxical results but also actually provides characteristics of the examined vector and not its components. Furthermore, upon many occasions the suggested approach and obtained outcome compel us to reconsider the well-known and sanctioned parameters of the one-dimensional variables and their interpretation. Apparently, many of the latter require modification. (original abstract)
Dostępne w
Biblioteka Główna Uniwersytetu Ekonomicznego w Krakowie
Biblioteka Szkoły Głównej Handlowej w Warszawie
Biblioteka Główna Uniwersytetu Ekonomicznego w Katowicach
Biblioteka Główna Uniwersytetu Ekonomicznego w Poznaniu
Biblioteka Główna Uniwersytetu Ekonomicznego we Wrocławiu
Bibliografia
Pokaż
  1. Fisz M., Rachunek prawdopodobieństwa i statystyka matematyczna, PWN, Warszawa, 1969.
  2. Smirnow N.W., Dunin-Borkowski I.W., Kurs rachunku prawdopodobieństwa i statystyki matematycznej, PWN, Warszawa, 1969.
  3. Tatar J., Moments of a Random Variable in a Hilbert Space, Discussion Papers, No. 1(1), Academy of Economics, Kraków, 1993.
  4. Wilks S.S., Determination of sample size for setting tolerance limits, AMS, 12, 1941.
Cytowane przez
Pokaż
ISSN
0033-2372
Język
pol
Udostępnij na Facebooku Udostępnij na Twitterze Udostępnij na Google+ Udostępnij na Pinterest Udostępnij na LinkedIn Wyślij znajomemu